# SDR 20000707SH014

- Difficulty date: February 9, 2000
- Submitted: July 7, 2000
- Operation: General aviation
- Engine: Pwa PW305
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34682
- Condition: Defective
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED 3 EACH IGNITERS.  THE 4TH IGNITER OPS CHECKED OK.  BATCH NUMBER UNKNOWN.  THE IGNITER USED NORMALLY IS INSTALLED IN P&W 305 SERIES ENGINES.  (PN 34682).  (X)
